# SDR SWAA111832

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 72,104 hours, 63,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22YD CHECK, FOUND L1 ENTRY DOOR FWD GIRT BAR ATTACH FITTING CORRODED.  REMOVED AND REPLACED ATTACH FITTING PER SRM.
